DOI 10.1177/0115426594009005191
Torsade de pointes and elevated magnesium and calcium requirements associated with intravenous pentamidine.
Аннотация
We present a report of markedly elevated calcium and magnesium requirements in an AIDS patient receiving central venous nutrition. These increased requirements were attributed to urinary magnesium losses associated with intravenous pentamidine therapy. The combination of intravenous pentamidine and electrolyte abnormalities resulted in the development of the dysrhythmia, torsade de pointes, in the patient. A review of literature presenting similar cases is included. Nutrition practitioners should be aware of the often prolonged effect of intravenous pentamidine on magnesium and calcium homeostasis so that adequate supplementation will be provided, perhaps preventing the development of life-threatening torsade de pointes.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.